# SDR ASAA0843328

- Difficulty date: July 28, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N776AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25109
- Aircraft time: 49,893 hours, 28,151 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 65C323945
- Condition: Cracked
- Location: Bs 601
- Component: Chord
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 601, STUB BEAM INNER HORD LOWER FASTENER HOLE CRACKED REPAIRED IAW  EA 5310-02807.
